MAUDE Adverse Event Report: TIDI PRODUCTS LLC TAT LIMB HOLDER;2789Q; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC TAT LIMB HOLDER;2789Q; RESTRAINT, PROTECTIVE
Model Number 2789Q
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Abrasion (1689)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting complaint on the product 2798q.Customer states that product broke while a patient was using it.As a result a staff member was injured.There are no details included about the nature of the injury or the situation of the patient.Just that there was a failure and a staff member was hurt.
 
Additional Manufacturer Narrative
Product was returned and evaluated.Visual findings observed one restraint received.The cuff is in like-new condition, with no visible signs of wear or damage.The velcro is intact and functional, showing good adhesion.Webbing is in good condition, with no fraying, tears, or defects observed.Straps are in good condition and appear fully usable.The male end clip on the bed connecting strap is broken, and the female end of the quick-release buckle (short strap) is missing.Evaluation found that the clip that gets secured around the cuff, is intact and functions as intended.The male end clip for strap that attaches to the bed is broken, which affects the functionality of the product.A tidi representatives communication with the facility found that the staff injury was a scratch from the patient.Additionally, when part 2789q was sinched to restrain the patients wrist, the strap buckle was close to the patients cuffed wrist and the patient was able to break and unlatch the buckle.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The application instructions state: insert the male end of the connecting strap into the female end of the short strap.Listen for a snapping sound.Pull firmly on straps to ensure a good connection.To limit unwanted adjustment, tie an overhand knot with the excess strap directly below the quick-release buckle.Warnings state: some patients may require additional interventions in conjunction with a restraint in order to prevent injury to self or others.1.If the patient pulls violently against the bed straps.2.To reduce the risk of the patient getting access to the line/wound/tube site.3.To prevent the patient from flailing or bucking up and down and causing self injury.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
TAT LIMB HOLDER;2789Q
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key25032494
Report Number2182318-2026-00044
Device Sequence Number10260826
Product Code FMQ
UDI-Device Identifier10190676003195
UDI-Public10190676003195
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2789Q
Device Catalogue Number2789Q
Device Lot Number5353T012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown